Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2020, Volume 84, Issue 5, Pages 169–196 (Mi izv8983)  

This article is cited in 1 scientific paper (total in 1 paper)

Finite groups of bimeromorphic selfmaps of uniruled Kähler threefolds

Yu. G. Prokhorovab*, K. A. Shramovab

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b Laboratory of algebraic geometry and its applications, National Research University "Higher School of Economics" (HSE), Moscow

Abstract: We classify uniruled compact Kähler threefolds whose groups of bimeromorphic selfmaps do not have the Jordan property.

Keywords: Jordan group, Kähler manifold, bimeromorphic map, rationally connected fibration.

Funding Agency Grant Number
Russian Science Foundation 18-11-00121
This work was supported by the Russian Science Foundation under grant no. 18-11-00121.

* Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/im8983

Full text: PDF file (688 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2020, 84:5, 978–1001

Bibliographic databases:

UDC: 512.7
MSC: 14E07
Received: 28.10.2019
Revised: 10.02.2020

Citation: Yu. G. Prokhorov, K. A. Shramov, “Finite groups of bimeromorphic selfmaps of uniruled Kähler threefolds”, Izv. RAN. Ser. Mat., 84:5 (2020), 169–196; Izv. Math., 84:5 (2020), 978–1001

Citation in format AMSBIB
\Bibitem{ProShr20}
\by Yu.~G.~Prokhorov, K.~A.~Shramov
\paper Finite groups of~bimeromorphic selfmaps of~uniruled K\"ahler threefolds
\jour Izv. RAN. Ser. Mat.
\yr 2020
\vol 84
\issue 5
\pages 169--196
\mathnet{http://mi.mathnet.ru/izv8983}
\crossref{https://doi.org/10.4213/im8983}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4153663}
\elib{https://elibrary.ru/item.asp?id=45174400}
\transl
\jour Izv. Math.
\yr 2020
\vol 84
\issue 5
\pages 978--1001
\crossref{https://doi.org/10.1070/IM8983}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000586483700001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85095113635}


Linking options:
  • http://mi.mathnet.ru/eng/izv8983
  • https://doi.org/10.4213/im8983
  • http://mi.mathnet.ru/eng/izv/v84/i5/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. G. Prokhorov, “Equivariant minimal model program”, Russian Math. Surveys, 76:3 (2021), 461–542  mathnet  crossref  crossref  isi  elib
  • Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya Izvestiya: Mathematics
    Number of views:
    This page:158
    References:9
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021